Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Relations between the critical points of a real function of $ n$ independent variables


Author: Marston Morse
Journal: Trans. Amer. Math. Soc. 27 (1925), 345-396
MSC: Primary 49K10; Secondary 26B10
MathSciNet review: 1501318
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K10, 26B10

Retrieve articles in all journals with MSC: 49K10, 26B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1925-1501318-X
Article copyright: © Copyright 1925 American Mathematical Society